MathSciNet Relay Station
MathSciNet bibliographic data
MR1926871 (2003j:81052) 81Q05 (34B24 34L40 35P15 35Q55 47F05 82D55)
Pan, Xing-Bin; Kwek, Keng-Huat Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4201–4227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement